# SDR FDEA201307291679

- Difficulty date: July 29, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 92,073 hours, 16,956 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WHEEL WELL RT TRUNNION FITTING LOWER AREA FOUND CRACKED.  AREA TRIMMED OUT AND REPAIRED IAW SRM 53-10-14, FIG 202.  REPAIR 2, REV 53.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116. INITIAL INSP AT 1500 CYCLES AND REPETITIVE INSP REQUIRED AT 1500 CYCLES USING HIGH FREQUENCY   EDDY CURRENT OR LIQUID PENETRANT METHOD IAW SRM 53-10-14, TABLE 201, FIG 202, REPAIR 2, REVISION 53.
